Items where Author is "Ponosov, A."
Group by: Item Type | No Grouping Number of items: 2. Kadiev, R.I. and Ponosov, A. (2008) Exponential stability of linear stochastic differential equations with bounded delay and the W-transform. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (23). pp. 1-14. ISSN 1417-3875 Litsyn, Elena and Nepomnyaschchikh, Yu. and Ponosov, A. (2000) Hybrid dynamical systems vs. ordinary differential equations: Examples of a "pathological" behavior. Electronic Journal of Qualitative Theory of Differential Equations, 2000 (9). pp. 1-10. ISSN 1417-3875 |